Bad Testosterone Reaction Post Blast?

Topic created · 6 Posts · 343 Views
  • So I just finished my first blast Test E 600mg for 20 weeks and it went well. I decided to cruise and I ended up crashing my estrogen 7 weeks ago. It came back up after 2 weeks and is now in range but ever since the E2 crash I’ve been getting bad reactions to testosterone. The test is from the same source I started my blast with and had no problems on the blast but now after every pin I get hot and major lethargy. I begin to feel better and better leading up to my next shot then boom, fatigue right after my test shot. So it’s obviously the shots that are making me feel like shit. I even tried different batches but the same problem arises. I’m not sure if the E2 crash fucked up my body’s response to testosterone but its getting really frustrating to the point to where I would just rather PCT and maybe try another cycle next year or so. Any clue on why this is happening?

  • [quote=“epicgamesyes” pid=‘55893’ dateline=‘1559696674’]
    So I just finished my first blast Test E 600mg for 20 weeks and it went well. I decided to cruise and I ended up crashing my estrogen 7 weeks ago. It came back up after 2 weeks and is now in range but ever since the E2 crash I’ve been getting bad reactions to testosterone. The test is from the same source I started my blast with and had no problems on the blast but now after every pin I get hot and major lethargy. I begin to feel better and better leading up to my next shot then boom, fatigue right after my test shot. I even tried different batches but the same problem arises. I’m not sure if the E2 crash fucked up my body’s response to testosterone but its getting really frustrating to the point to where I would just rather PCT and maybe try another cycle next year or so. Any clue on why this is happening?
    [/quote]

    This might sound dumb, but do you have any issues with anxiety/ever had issues with anxiety in the past?

    You could be feeling better, getting past the anxiety and then when you pin you freak out thinking the heat/lethargy is going to happen again so it does. You’d be surprised what the mind is capable of doing to you.

    Just a thought.

  • [quote=“thallandchill” pid=‘55895’ dateline=‘1559697369’]
    [quote=“epicgamesyes” pid=‘55893’ dateline=‘1559696674’]
    So I just finished my first blast Test E 600mg for 20 weeks and it went well. I decided to cruise and I ended up crashing my estrogen 7 weeks ago. It came back up after 2 weeks and is now in range but ever since the E2 crash I’ve been getting bad reactions to testosterone. The test is from the same source I started my blast with and had no problems on the blast but now after every pin I get hot and major lethargy. I begin to feel better and better leading up to my next shot then boom, fatigue right after my test shot. I even tried different batches but the same problem arises. I’m not sure if the E2 crash fucked up my body’s response to testosterone but its getting really frustrating to the point to where I would just rather PCT and maybe try another cycle next year or so. Any clue on why this is happening?
    [/quote]

    This might sound dumb, but do you have any issues with anxiety/ever had issues with anxiety in the past?

    You could be feeling better, getting past the anxiety and then when you pin you freak out thinking the heat/lethargy is going to happen again so it does. You’d be surprised what the mind is capable of doing to you.

    Just a thought.
    [/quote]

    No, never had issues with anxiety. I don’t think about it going to happen but I’ve experienced the same results for the last 8-10 pins so it’s kind of demoralizing at this point. I tried pinning once a week and I feel crappy hours after my pin and don’t feel better until about 36 hours after. Ever since that estrogen crash almost 2 months ago my body just seem to not agree with test. I have no fucking idea why. Wtf man.

  • Just because its the same source doesn’t necessarily mean every batch is the same. Also, it sounds like you could possibly be having an allergic reaction (the heat is an indicator of that). If its happening every pin obviously your body is not agreeing with it, I don’t know why you would continue to pin if its happened 8 or so times.

    Getting bloods, PCTing if necessary based on bloods, and letting things balance out doesn’t sound like a bad idea;
    [hr]
    Or if bloods dont show anything out of whack perhaps trying a different source/batch with a different carrier oil may shed some light on the issue;

  • get a different source with a different oil and a different esther. Switch from cyp to enth and/or GSO to MCT. Try these things… try some claritin too, sounds like histamines almost??

  • [quote=“Phal” pid=‘55899’ dateline=‘1559698581’]
    Just because its the same source doesn’t necessarily mean every batch is the same. Also, it sounds like you could possibly be having an allergic reaction (the heat is an indicator of that). If its happening every pin obviously your body is not agreeing with it, I don’t know why you would continue to pin if its happened 8 or so times.

    Getting bloods, PCTing if necessary based on bloods, and letting things balance out doesn’t sound like a bad idea;
    [hr]
    Or if bloods dont show anything out of whack perhaps trying a different source/batch with a different carrier oil may shed some light on the issue;
    [/quote]

    I have tried both Test E in M840 and GSO and the same thing happens. I’ve also tried newer more recent batches from my source and no luck! I have some Test C from another source, never used Test C before. I will try that on Thursday.
    [hr]
    [quote=“unclecurley” pid=‘55907’ dateline=‘1559701687’]
    get a different source with a different oil and a different esther. Switch from cyp to enth and/or GSO to MCT. Try these things… try some claritin too, sounds like histamines almost??
    [/quote]

    @“unclecurley” is there such thing as developing an allergy to an ester? I’ve never had a problem with Test E but I will try Test C In GSO this Thursday. Also tried benadryl and it doesn’t help. I’m not getting hives, just get super hot and tired.

Log in to reply